Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a coefficient inequality for starlike functions

Author: Roger W. Barnard
Journal: Proc. Amer. Math. Soc. 47 (1975), 429-430
MathSciNet review: 0352437
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: M. S. Robertson considered a coefficient inequality $ I$ for starlike functions that, if true, would imply a generalized Bieberbach coefficient inequality $ B$ for close to convex functions. An example is given of a starlike function whose coefficients do not satisfy coefficient inequality $ I$.

References [Enhancements On Off] (What's this?)

  • [1] J. A. Jenkins, On an inequality considered by Robertson, Proc. Amer. Math. Soc. 19 (1968), 549-550. MR 37 #401. MR 0224802 (37:401)
  • [2] M. S. Robertson, A generalization of the Bieberbach coefficient problem for univalent functions, Michigan Math. J. 13 (1966), 185-192. MR 33 #269. MR 0192042 (33:269)
  • [3] -, Quasi-subordination and coefficient conjectures, Bull. Amer. Math. Soc. 76 (1970), 1-9. MR 40 #4441. MR 0251210 (40:4441)

Additional Information

Keywords: Univalent functions, starlike functions, close to convex functions, coefficient inequalities
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society